Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

On pill, missed medicine, period started with cramps, lost my appetite, weak, tired. Effect of pill?

Took plan b 2 weeks before i got my period on sep 14 for 2 days. Then i started b/c pills but not taking it regularly missing 3 and more pills in a row weekly, now oct 11 my period started but with too much cramps and i observed for few days ago i lose my appetite and feeling tired & weak til now. Is it effect of those pills?
Asked On : Tue, 15 Oct 2013
Answers:  1 Views:  7
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Infertility Specialist 's  Response
Hi,
Its not effect of those pills. This must be viral fever or generalised malaise. Dont worry about it. you can take anti spasmodic medicines if needed.

Regards,
Dr. Mahesh Koregol
Answered: Tue, 15 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor